| Model Number |
CC60WF |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported during an intraocular lens (iol) implant procedure, noticed coating/sheen on lens.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).